Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Took Clindamycin after dry socket from tooth extraction. Feeling sick, diarrhea, nausea and headache. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
I took Clindamycin XXXXXXX for 7 days after I got a dry socket from a tooth extraction. It has made me so sick; diarrhea, nausea, headache. I stopped it 2 days ago, as per my dentist, but am still experiencing the same symptoms. How long can I expect to feel this way?????
Posted Sat, 7 Sep 2013 in Medicines and Side Effects
Answered by Dr. Jay Patel 1 hour later
Brief Answer:
you are having Pseudomembranous colitis

Detailed Answer:

I am dr XXXXXXX and I will try my level best to address your concerns.

Pseudomembranous colitis, a cause of antibiotic-associated diarrhea (AAD), is an inflammation of the colon.

The use of broad-spectrum antibiotic like clindamycin causes it.


You need to visit near by probiotic drink containing Lactobacillus casei,L. bulgaricus, and Streptococcus thermophilus which is reported to be working for in some cases.

Thanks for the query. Please feel free to contact me in case of further concern.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor